MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1410140-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 09/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately seven months post-op, patient returned with reported left limb occlusion.The physician elected to perform an open thrombectomy with non-endologix devices.The clot was removed and sent for testing for possible atrial septic defect.The patient was reported as stable post-procedure.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the reported limb occlusion was found to be unknown/undetermined due to the lack of relevant medical information surrounding the event.The reported left common femoral artery endarterectomy and patch angioplasty, a possible clamp injury, or an embolism from the heart due to an atrial septal defect likely contributed to the event.Unable to determine procedure-related, anatomy-related, and user-related issues, or cautionary product use conditions.This was off-label due to concomitant use with products outside the instructions for use.The final patient disposition was reported as stable with no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6926534
Report Number3008011247-2017-00060
Device Sequence Number19128065
Product Code MIH
UDI-Device IdentifierM701TVIL1410140J1
UDI-Public+M701TVIL1410140J1/$$3190210FS06301523B
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2019
Device Model NumberTV-IL1410140-J
Device Catalogue NumberTV-IL1410140-J
Device Lot NumberFS063015-23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date10/07/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR